# SDR AALA202409128316

- Difficulty date: September 7, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 38,123 hours, 15,592 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM END FITTING 5 ON LH HORIZONTALSTABILIZER. FINAL REPAIR UPDATED: REPLACED ELEVATOR HINGE ARM FITTING #5 LHHORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM55-16-42-400-001-A. REFER TO INDIVIDUAL SIGN OFF ENTRIES FORWORK STEPS PERFORMED.
